| Model Number |
02.12.0005R |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20.12.2021.Lot 1908847: (b)(4) items manufactured and released on 4-dec-2019.Expiration date: 2024-nov-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.2100313: (b)(4) items manufactured and released on 23-jun-2021.Expiration date: 2026-jun-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416) lot.2008572: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-oct-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in 1 month after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.
Additional Manufacturer Narrative
On (b)(6) 2022, the surgeon removed the spacer and implanted permanent devices.